Are you on the Pill? You’re more likely to suffer from depression: Women who use the contraceptive pill are up to 70% more likely to be on antidepressants, with the number even higher among adolescents.
The news is based on just released data from the largest ever study conducted into side effects related to female contraceptives. More than 1 million women aged 15 to 34, with no prior history of depression, were included in the European study.
The research, conducted by the University of Copenhagen and published in the peer-reviewed medical journal JAMA Psychiatry, has concluded what many women have suspected for years – that there are strong links between the Pill and depression.
New Statesman reports:
While it may seem obvious that a medicine which impacts on hormone levels can have an effect on mood, the research, undertaken in Denmark, shows stronger links than some may have…
View original post 1,372 more words